# SDR SWAA2012120310118

- Difficulty date: November 17, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB AT BS 294.5 TO 303.9 AT STR 7L INTERNAL AREA ENTRY DOOR.  REMOVED AND REPLACED WEB IAW SRM AND DRAWING.
